# SDR SWAA2022031765628

- Difficulty date: January 28, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS536 S-26L WL153. MARKED / [01] DAMAGED REMOVED AT BS 500D +10' - 540 S-26L AND PERFORMED VISUAL INSPECTION IAW SRM 53-00-03-2R-1 REP.1 PAR 4(A-B1);[02] VERIFIED APPLICABILITY OF SRM 53-00-03-2R-1;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2; NO DAMAGE NOTED.;[04] HFEC INSPECTED CUTOUT AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED DURING TIME OF INSPECTION. EQUIP ID#: IS000450 S/N: N500D000M120071;[05] RECEIVED;LOCATED;DRILLED AND APPLIED CHEMICAL CONVERSION COATING ON REPAIR PARTS AT BTW BS 500D-540 S-26L; NEW STRINGER SECTION R.O 855654-SWA MAT.USED 7075T6 CLAD 0.045' LOT#1441644-2; SPLICE SECTION R.O 855661-SWA MAT.USED 7075T6 CLAD 0.050' LOT#1474582-1 HEAT TREATMENT AND FABRICATION VERIFIED IAW BAC 5602;SRM 53-00-03-2R-1 REP.1 PAR 4D-H;[06] VERIFIED CORRECTIVE ACTION #5;[07] APPLIED PRIMER ON REPAIR PARTS AND REPAIR AREA BTW BS 500D AND 540; S-26L IAW ;SRM 53-00-03-2R-1 REP.1. OK TO INSTALL ALL REPAIR PARTS.;[08] INSPECTED ACTION 7; OK TO INSTALL;[09] INSTALLED REPAIR PARTS AT BS 500D AND 540; S-26L PER SRM 51-40-02-0G-0 AND SRM 53-00-03-2R-1 REPAIR 1;[10] INSTALLED REPAIR PARTS BS 500D AND 540; S-26L PER SRM 51-40-02-0G-0; SRM 53-00-03-2R-1 REPAIR 1 AND DWG 143A1215;143A3230;143A0060.;[11] APPLIED CIC AT REPAIR AREA IAW ; SRM 53-00-03-2R-1 REPAIR 1.;[12] VERIFIED CORRECTIVE ACTION ITEM 10 & ACCOMPLISHMENT OF STEPS 1 & 2.;[13] VERIFIED CORRECTIVE ACTION ITEM 11 & ACCOMPLISHMENT OF STEP 3.
